Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 139, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 23, 2015, 12:35 PM EST for Wilkes County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 12:35 PM EST (17:35 UTC)
- Expired
- Dec 24, 2015, 12:35 PM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 121 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kettle Creek near Washington (KETG1).
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02193340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
089 WGUS42 KFFC 231735 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1235 PM EST WED DEC 23 2015 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Kettle Creek near Washington affecting Wilkes County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the creek should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC317-240735- /O.NEW.KFFC.FL.W.0139.151223T1735Z-000000T0000Z/ /KETG1.1.ER.151223T1715Z.151223T1715Z.000000T0000Z.UU/ 1235 PM EST WED DEC 23 2015 The National Weather Service in Peachtree City has issued a * Flood Warning for The Kettle Creek near Washington. * From this afternoon until further notice. * At 12 PM Wednesday the stage was 13.4 feet and rising. * Flood stage is 14 feet. * The creek is expected to rise above flood stage this afternoon then fall below flood stage later tonight. * At 14 feet...Flood stage is reached. Minor flooding occurs in the woodlands...fields and pasture along the creek upstream and downstream from the gage at Stoney Ridge Road. && LAT...LON 3371 8295 3374 8289 3366 8278 3364 8285 $$
2 follow-up statements
011
WGUS82 KFFC 231908
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 PM EST WED DEC 23 2015
...The Flood Warning continues for the following rivers in Georgia...
Kettle Creek near Washington affecting Wilkes County
Little River near Washington affecting Taliaferro and Wilkes
Counties
GAC317-240908-
/O.CON.KFFC.FL.W.0139.000000T0000Z-000000T0000Z/
/KETG1.1.ER.151223T1715Z.151223T1845Z.000000T0000Z.UU/
208 PM EST WED DEC 23 2015
The Flood Warning continues for
The Kettle Creek near Washington.
* Until further notice.
* At 1 PM Wednesday the stage was 14.6 feet and rising.
* Minor flooding is occurring and flooding is forecast to continue.
* Flood stage is 14 feet.
* The creek is expected to fall below flood later tonight.
* At 14 feet...Flood stage is reached. Minor flooding occurs in the
woodlands...fields and pasture along the creek upstream and
downstream from the gage at Stoney Ridge Road.
&&
LAT...LON 3371 8295 3374 8289 3366 8278 3364 8285
$$
GAC265-317-240908-
/O.CON.KFFC.FL.W.0134.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.151222T1749Z.151223T0645Z.000000T0000Z.NO/
208 PM EST WED DEC 23 2015
The Flood Warning continues for
The Little River near Washington.
* Until further notice.
* At 1 PM Wednesday the stage was 25.2 feet and nearly steady.
* Moderate flooding is occurring and forecast to continue through
Thursday morning. A slow fall is expected Thursday afternoon.
* Flood stage is 19 feet.
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$741 WGUS82 KFFC 232212 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 512 PM EST WED DEC 23 2015 ...The Flood Warning is cancelled for the following creek in Georgia... Kettle Creek near Washington affecting Wilkes County GAC317-232312- /O.CAN.KFFC.FL.W.0139.000000T0000Z-151223T2212Z/ /KETG1.1.ER.151223T1715Z.151223T2000Z.151223T2136Z.UU/ 512 PM EST WED DEC 23 2015 The Flood Warning is cancelled for The Kettle Creek near Washington. * This takes affect immediately. * At 445 PM Wednesday the stage was 13.9 feet...and falling. * Flood stage is 14 feet. * The creek will continue to fall. && LAT...LON 3371 8295 3374 8289 3366 8278 3364 8285 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 23, 6:42 AM EST, 5 hours 53 minutes earlier.
Area forecast discussion, Dec 23, 6:42 AM EST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 AM EST WED DEC 23 2015
...UPDATED DUE TO AVIATION DISCUSSION...
.PREV DISCUSSION... /ISSUED 417 AM EST WED DEC 23 2015/
SHORT TERM /TODAY THROUGH THURSDAY/...
CURRENT RADAR LOOP SHOWS SECOND WAVE OF PRECIPITATION MOVING INTO
AND ACROSS THE REGION THIS MORNING. CURRENTLY WE ARE DEALING WITH
SOME RIVER FLOODING ACROSS CENTRAL GEORGIA DUE TO THE HEAVY RAIN
WE RECEIVED YESTERDAY. LOCATIONS ACROSS NORTH AND CENTRAL GEORGIA
HAVE SEEN 1 TO 4 INCHES OVER THE PAST 24 HOURS. WITH ANOTHER 1 TO
3 INCHES AND SOME ISOLATED 4 INCHES EXPECTED ACROSS THE STATE
TODAY AND THURSDAY MORE RIVERS WILL GO INTO FLOOD OVER THE NEXT
FEW DAYS. THERE WILL ALSO BE A BIT MORE INSTABILITY WITH THIS
SECOND WAVE TODAY SO CONTINUING WITH THE CURRENT THINKING OF
SCATTERED THUNDERSTORMS AND POSSIBLY ISOLATED SEVERE STORMS THIS
AFTERNOON AND TONIGHT. GOOD SOUTHERLY FLOW ALSO CONTINUES THROUGH
THE SHORT TERM WHICH WILL KEEP TEMPS WILL WELL ABOVE SEASONAL
NORMS WITH LOWS IN THE 50S AND 60S AND HIGHS IN THE 60S AND 70S.
01
LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MODELS CONTINUE TO SHOW A WET LONG TERM PERIOD WITH ABOVE NORMAL
TEMPERATURES. FRONTAL BOUNDARY STALLS TO OUR NORTHWEST AS STRONG
SOUTHWEST FLOW ALOFT CONTINUES. BOUNDARY GRADUALLY WORKS BACK
NORTH INTO THE OHIO VALLEY BY THE WEEKEND. THIS STILL LEAVES THE
FORECAST AREA IN A WARM AND FAIRLY UNSTABLE AIR MASS. STRONG
SOUTHERN STREAM CLOSED LOW BEGINS PULLING NORTHEAST BY THE FIRST
OF THE WEEK. GFS AND ECMWF HAVE SOME DIFFERENCES ON LOCATION OF
UPPER LOW AND SURFACE FRONT WITH GFS THE FASTEST WITH FROPA INTO
NORTH GA ON TUESDAY. TO COMPROMISE...LOW POPS WILL BE CONTINUED ON
TUESDAY. HAVE INCLUDED A MENTION OF THUNDER EACH DAY.
41
CLIMATE...
RECORDS FOR 12-23
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 73 1933 25 1989 61 1970 13 1989
1931
KATL 73 1990 22 1989 62 1879 8 1989
KMCN 82 1970 28 1989 62 1990 15 1989
KCSG 77 1990 26 1989 63 1970 14 1989
1970
RECORDS FOR 12-24
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 77 1964 31 1945 60 1964 7 1983
KATL 72 1984 28 1963 60 1879 3 1983
1964
KMCN 77 1964 35 1993 62 1964 10 1989
1983
KCSG 79 1984 35 1989 60 1988 9 1989
1964
1955
RECORDS FOR 12-25
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 77 1982 22 1983 61 1982 3 1983
1955
KATL 72 1987 17 1983 59 1982 0 1983
1889
KMCN 78 1982 25 1983 61 1982 7 1983
1932
KCSG 76 1982 24 1983 60 1982 8 1983
1964
RECORDS FOR 12-26
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 74 1964 30 1980 61 1987 9 1983
1928
KATL 72 1987 26 1935 61 1987 5 1983
KMCN 77 1987 33 1902 61 1987 9 1983
1982 1964
KCSG 80 1987 33 1983 64 1987 10 1983
RECORDS FOR 12-27
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 73 1971 33 1917 56 1982 11 1935
KATL 71 1982 27 1892 58 1982 12 1925
1889
KMCN 78 1987 35 1902 61 1987 17 1902
KCSG 75 2008 43 1948 61 1987 23 1985
1982
RECORDS FOR 12-28
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 78 1928 32 1950 59 1982 8 1925
KATL 74 1984 15 1894 58 1954 5 1925
1971
KMCN 76 2008 31 1925 65 1942 11 1925
2007
KCSG 80 1984 36 1950 59 2008 23 2010
1954 1977
&&
.AVIATION...
12Z UPDATE...
THE SECOND WAVE OF PRECIPITATION IS MOVING ACROSS THE REGION WITH
LOW CLOUDS AND LOWERED VSBYS. EXPECTING SHOWERS OFF AND ON THROUGH
THE ENTIRE TAF PERIOD WITH CEILINGS STAYING IN THE IFR RANGE.
VSBYS HAVE BEEN ALL OVER THE PLACE THIS MORNING BUT THEY APPEAR TO
BE IMPROVING. SHOULD SEE MAINLY MVFR TO VFR VSBYS TODAY WITH IFR
TO MVFR VSBYS TONIGHT. WINDS ARE OUT OF THE SE BUT THEY WILL TURN
TO THE SW THROUGH THU MORNING. WIND SPEEDS WILL STAY 10KT OR
LESS.
//ATL CONFIDENCE...12Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.
01
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 70 65 73 64 / 100 80 50 40
ATLANTA 71 66 73 65 / 100 80 60 40
BLAIRSVILLE 67 62 70 60 / 100 90 70 60
CARTERSVILLE 71 65 73 63 / 80 80 70 50
COLUMBUS 73 67 76 66 / 100 70 60 40
GAINESVILLE 67 64 70 63 / 100 80 70 50
MACON 73 67 77 64 / 90 60 30 30
ROME 71 63 74 62 / 80 80 70 60
PEACHTREE CITY 71 65 73 63 / 100 70 60 40
VIDALIA 78 68 81 65 / 60 50 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.
DENSE FOG ADVISORY UNTIL 10 AM EST THIS MORNING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...
BUTTS...CHEROKEE...CLARKE...CLAYTON...COBB...CRAWFORD...CRISP...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FORSYTH...GILMER...GLASCOCK...GREENE...GWINNETT...
HALL...HANCOCK...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MONROE...MONTGOMERY...MORGAN...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PEACH...PICKENS...PIKE...
PULASKI...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WHEELER...WHITE...WILCOX...WILKES...WILKINSON.
&&
SHORT TERM...01
LONG TERM....41
AVIATION...01Hazardous weather outlook, Dec 23, 4:51 AM EST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 451 AM EST WED DEC 23 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 451 AM EST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...DENSE FOG ADVISORY IN EFFECT THROUGH WEDNESDAY MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT FOR MOST OF NORTH AND CENTRAL GEORGIA...INCLUDING THE ATLANTA METRO FOR WIDESPREAD VISIBILITY BELOW ONE MILE AT TIMES INTO THIS MORNING. MOTORISTS ARE URGED TO USE GREAT CAUTION. ANOTHER WAVE OF RAIN AND POSSIBLE ISOLATED EMBEDDED THUNDERSTORMS WILL CONTINUE TO SPREAD ACROSS NORTH AND CENTRAL GEORGIA TODAY. RAIN MAY BE LOCALLY HEAVY AT TIMES WITH SOME MINOR FLOODING POSSIBLE. THERE IS THE POSSIBILITY THAT A FEW THUNDERSTORMS MAY BECOME STRONG TO SEVERE MAINLY THIS AFTERNOON AND TONIGHT WITH AN ISOLATED TORNADO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... MULTIPLE ROUNDS OF RAIN...LOCALLY HEAVY...ARE POSSIBLE ACROSS THE AREA THROUGH CHRISTMAS DAY WHICH WILL CONTINUE THE FLOOD THREAT. ADDITIONAL RAINFALL AMOUNTS THROUGH THURSDAY COULD REACH TWO TO FOUR INCHES...WITH SOME LOCATIONS POSSIBLY REACHING FIVE INCHES. THERE IS THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS THURSDAY AS AN UNSEASONABLY WARM AND UNSTABLE REMAINS ACROSS MUCH OF CENTRAL AND NORTH GEORGIA. AT THIS TIME...DAMAGING WIND IS THE PRIMARY THREAT BUT ONE OR TWO BRIEF TORNADOES AND EVEN HAIL REMAIN A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Dec 23, 8:29 AM EST, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 AM EST WED DEC 23 2015
GAZ059-060-071-072-080>082-094-231415-
TAYLOR GA-CRAWFORD GA-JONES GA-JASPER GA-PEACH GA-MONROE GA-
PUTNAM GA-BIBB GA-
829 AM EST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAYLOR...CRAWFORD...
JONES...SOUTHEASTERN JASPER...PEACH...EASTERN MONROE...SOUTHWESTERN
PUTNAM AND BIBB COUNTIES UNTIL 915 AM EST...
AT 827 AM EST...A STRONG STORM WAS NEAR ROBERTA...MOVING NORTHEAST
AT 45 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...FORSYTH...GRAY...MONTICELLO...ROBERTA...SHADY DALE...PAYNE...
PAYNE CITY...JARRELL PLANTATION...STANFORDVILLE...LIZELLA...
MUSELLA...GRISWOLDVILLE...POSTELL...HORNS...BRADLEY...WAYSIDE...
GREENBERRY CROSSROADS...KNOXVILLE AND CROSS KEYS.
LAT...LON 3271 8422 3271 8419 3277 8417 3280 8414
3280 8412 3282 8412 3342 8359 3299 8338
3293 8336 3253 8400
TIME...MOT...LOC 1327Z 235DEG 38KT 3265 8406Special weather statement, Dec 23, 9:48 AM EST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 AM EST WED DEC 23 2015
GAZ039-050-051-231515-
TALIAFERRO GA-GREENE GA-WILKES GA-
948 AM EST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...NORTHEASTERN GREENE
AND WILKES COUNTIES UNTIL 1015 AM EST...
AT 947 AM EST...A STRONG THUNDERSTORM WAS NEAR WASHINGTON...MOVING
NORTHEAST AT 50 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...UNION POINT...TIGNALL...RAYLE...
SHARON...LYNEVILLE...CELESTE...LUNDBERG...ALEXANDER STEPHENS PARK...
CARTERS GROVE...RAYTOWN...JACKSONS CROSSROADS...DELHI...ROBINSON...
NEWTOWN...METASVILLE...SANDY CROSS...FLORAL HILL AND MALLORYSVILLE.
LAT...LON 3351 8279 3352 8282 3347 8287 3344 8285
3344 8290 3363 8310 3371 8304 3369 8300
3373 8295 3377 8298 3394 8285 3395 8279
3397 8277 3399 8269 3391 8262 3386 8261
3387 8258 3386 8257 3383 8260 3377 8256
TIME...MOT...LOC 1447Z 210DEG 44KT 3373 8280The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 10:34 PM EST | Dense Fog Advisory | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 64 more | 11 hr |
| Dec 22, 11:11 PM EST | River Flood Warning | FFC | Washington, Wilkinson | 6 days |
| Dec 23, 4:37 AM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 4 days |
| Dec 23, 6:45 AM EST | River Flood Warning | FFC | Wilkinson | 24 hr |
| Dec 23, 8:29 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Jones, Monroe | 46 min |
| Dec 23, 9:48 AM EST | Special Weather Statement | FFC | Taliaferro, Wilkes | 27 min |
| Dec 23, 5:05 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 55 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.